Deformations of bimodule problems

Volume 150 / 1996

Christof Geiß Fundamenta Mathematicae 150 (1996), 255-264 DOI: 10.4064/fm-150-3-255-264

Abstract

We prove that deformations of tame Krull-Schmidt bimodule problems with trivial differential are again tame. Here we understand deformations via the structure constants of the projective realizations which may be considered as elements of a suitable variety. We also present some applications to the representation theory of vector space categories which are a special case of the above bimodule problems.

Authors

  • Christof Geiß

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image